# SDR VNAA20240531018

- Difficulty date: April 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Passanger Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS LBL27 (1EA) BTW FS 485.00 TO FS 501.00 AT PASSENGER CABIN.    SEAT RAILS LBL27 (1EA) BTW FS 485.00 TO FS 501.00 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND WERE  REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
